# SDR SWIA201438243

- Difficulty date: June 5, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 33,558 hours, 29,995 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Gouged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR, FWD SIDE OF DOOR IS GOUGED.  C-CHECK,  REPAIRED IAW REO.
